# SDR DLM88091413

- Difficulty date: July 3, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 48,606 hours, 35,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SE095500025
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER AFT SKIN PANEL / INBOARD END CRACKED.  SKIN REPLACED IAW ER/A 460410-14AD REV B ON PEMCO PD 1000-3 ROUTINE 1792R840.
